Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
roma2010
All Star

Reged: 07/23/10
Posts: 85
How normal can ur life be with treatment?
      #251459 - 08/02/10 09:59 AM

im really concerned about this because i work in a grocery store which requires me to do a lot of physical work throughout the day and we are busy all the time so there's isn't really much time to rest until u clock out, i do a lot of work in walk in freezer and cooler lately i have been getting tired after a couple hours of work and i just can't keep up will treatment help me be stronger and not get tired as much? and for how long will i be able to do this?i also have to deal with customers all the time and im really concerned that treatment will prevent me from doing so because of the side effects like vomiting and diarrhea ...any insight will be appreciated.

Post Extras: Remind Me!   Notify Moderator  
nevereasy
Newbie

Reged: 11/14/08
Posts: 7
Re: How normal can ur life be with treatment? new
      #251479 - 08/02/10 09:19 PM

Roma, Your question is a complicated one in that the answer is so variable. However, addressing the tiredness first. This may or may not be due to HIV. Do you take a good quality vitamin c each day? Not the cheap tablet stuff that does no good, but a high quality liquid ( like a lipo vit C) or even a good capsule form. You should work up to 2000mg per day. Also, are you taking vitamin B support? This is very important too. Especially B12 for tiredness. Those may have as much effect on tiredness as anything else. I assume you are getting your labs measured ( viral load and Tcells). R they in good shape or poor shape? That is a good indicator for the starting of treatment.
As for meds making you tired, and bad side effects, that will almost for certain happen at first. ( 2- 3 weeks) Please do some of your own checking on the various kinds so that you avoid the meds with worst side effects. Ex. Kaletra causes severe diarrhea. ( I know I had uncontrollable problem at my work on two occassions) I quit that drug the next week.
My suggestion is to understand your medical labs and determine from them whether to start treatment or not.
Regardless of the labs, please start a supplemtent program ( for the rest of your life) with at least the vitamins I mentioned.
Good luck

Post Extras: Remind Me!   Notify Moderator  
Jackie__Blue
Legend

Reged: 01/20/07
Posts: 1186
Re: How normal can ur life be with treatment? new
      #251480 - 08/02/10 09:36 PM

Roma should stay on the "Am I Infected" forum where he belongs.

Post Extras: Remind Me!   Notify Moderator  
roma2010
All Star

Reged: 07/23/10
Posts: 85
Re: How normal can ur life be with treatment? new
      #251481 - 08/03/10 01:38 AM

i've had candidiasis in the back of my mouth by my tonsils to be exact for two days in a row ..u think i should still be in the am i infected forum?

Edited by roma2010 (08/03/10 01:40 AM)

Post Extras: Remind Me!   Notify Moderator  
Jackie__Blue
Legend

Reged: 01/20/07
Posts: 1186
Re: How normal can ur life be with treatment? new
      #251485 - 08/03/10 05:47 AM

Yep, you need to go back to the 'Am I Infected' forum.

What you don't have is a postive HIV test. Matter of fact what you do have is a multitude of NEGATVE tests at the 8 week mark, which also means all those symptoms you've had for the last 2 months have NOTHING TO DO WITH HIV, if they did you would have tested postive. You didn't did you?

People testing negative at 6 weeks, much less 8 weeks are not then testing postive at 12.

You don't have HIV. Now run along and go play with the other worried wells.

Post Extras: Remind Me!   Notify Moderator  
mimilove
Newbie

Reged: 01/15/08
Posts: 5
Loc: New York
Re: How normal can ur life be with treatment? new
      #251581 - 08/10/10 01:17 PM

Hey There!!! I read your post and you have every reason to be concerned....what you are feeling is fatigue and that is normal with hiv........talk to your doctor about how you are feeling and see if it is recommended to start meds...when I saw my doctor back in 2007 that was my first visit and I started on meds right away...it was the best thing I could have ever did for myself...I got my appetite back along with my strength...everyone responds differently to medication so you may be different, but check it out, you can't go wrong by asking. I wish you well and best of luck to you....Blessings, Mimi

Post Extras: Remind Me!   Notify Moderator  
bartlebyAdministrator
Admin

Reged: 01/19/10
Posts: 660
Re: How normal can ur life be with treatment? new
      #251583 - 08/10/10 02:06 PM

roma does not have HIV. He was speculating on what treatment would be like, before getting confirmed positive results.

He has actually tested negative at 13.5 weeks. The woman who he thought might have infected him also tested negative at 11 weeks.
http://www.thebody.com/cgi-bin/bbs/showthreaded.php?Cat=&Board=infected&Number=251578

I apologize if he made it seem like he was infected. This thread should have stayed in "Am I Infected?".

--------------------
Bartleby at The Body
Bulletin Board Administrator

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6141

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3